# SDR YENA2022101401020

- Difficulty date: October 8, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 67,505 hours, 24,166 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1584, MCO-JFK. 'UNCOMMANDED REDUCTION IN THURST AT 9500 IN CLIMB FROM 1.3 TO 1.2 EPR IN ENGINE #1 FOR APPROX 25SEC CAUSING SIGNIFICANT YAWING MOTION AT THE SAME TIME FUEL IN THE CENTER WENT TO 0 AND GOT A CTR TANK 1 PUMP 1 FAULT; #1 ENG REMOVED AND REPLACED REF LP 3494378, ITEM #1 (A FTTO WAS ACCOMPLISHED ON 10/5/22 & FLT. #1464.) FOR COMPLIANCE ALL CHECKS ARE OK. ' (SUPPLEMENTAL INFORMATION TO FOLLOW)
